×

zbMATH — the first resource for mathematics

A remark on the von Kármán equations. (English) Zbl 0486.73051

MSC:
74K20 Plates
74B20 Nonlinear elasticity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ball, J.: Convexity conditions and existence theorems in nonlinear elasticity. Arch. rational mech. Anal. 63, 337-403 (1977) · Zbl 0368.73040
[2] Blanchard, D.: Justification de modèles de plaques correspondant à différentes conditions aux limites. Thesis (1981)
[3] Ciarlet, P. G.: A justification of the von kármán equations. Arch. rational mech. Anal. 73, 349-389 (1980) · Zbl 0443.73034
[4] Ciarlet, P. G.: Two-dimensional approximations of three-dimensional models in nonlinear plate theory. Finite elasticity, 123-141 (1982)
[5] Ciarlet, P. G.; Destuynder, P.: A justification of the two-dimensional linear plate model. J. mécanique 18, 315-344 (1979) · Zbl 0415.73072
[6] Ciarlet, P. G.; Destuynder, P.: A justification of a nonlinear model in plate theory. Comput. meths appl. Mech. engrg. 17/18, 227-258 (1979) · Zbl 0405.73050
[7] Ciarlet, P. G.; Rabier, P.: LES equations de von kármán. Lecture notes in mathematics 826 (1980) · Zbl 0433.73019
[8] Deny, J.; Lions, J. L.: LES espaces du type de beppo Levi. Ann. institut Fourier (Grenoble) 5, 305-370 (1953) · Zbl 0065.09903
[9] Gurtin, M. E.: Topics in finite elasticity. CBMS-NSF regional conference series in applied mathematics (1981)
[10] John, O.; Nečas, J.: On the solvability of von kármán equations. Apl. mat. 20, 48-62 (1975) · Zbl 0309.35064
[11] Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. (1969) · Zbl 0189.40603
[12] Lions, J. L.: Perturbations singulières dans LES problèmes aux limites et en contrôle optimal. Lecture notes in mathematics 323 (1973) · Zbl 0268.49001
[13] Truesdell, C.; Noll, W.: The non-linear field theories of mechanics. Handbuch der physik (1965) · Zbl 0779.73004
[14] Wang, C. -C.; Truesdell, C.: Introduction to rational elasticity. (1973) · Zbl 0308.73001
[15] Washizu, K.: Variational methods in elasticity and plasticity. (1975) · Zbl 0339.73035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.